| Model Number |
TRM-360 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "rupture" and "patient¿s concern with the product" against left device.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6(b), d9, h3, h6.
Event or Problem Description
Healthcare professional reported the device has been explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: weight to the spec, opening, encapsulation color yellow.A microscopic analysis was performed which identify a striated edge opening.Based on the device analysis the final assessment is: a striated edge opening on radius side assessed as surgical damage.
Event or Problem Description
Healthcare professional reported the device has been explanted.